Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on lifting Brauer characters


Author: Stephen M. Gagola
Journal: Proc. Amer. Math. Soc. 53 (1975), 295-300
MSC: Primary 20C20
MathSciNet review: 0390038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Brauer character of a finite group may be lifted to an ordinary character if it lies in a block whose defect groups are contained in a normal $ p$-solvable subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0390038-0
PII: S 0002-9939(1975)0390038-0
Keywords: Lifting Brauer characters, vertices, defect groups
Article copyright: © Copyright 1975 American Mathematical Society